DOI QR코드

DOI QR Code

ON N(k)-QUASI EINSTEIN MANIFOLDS

  • Tripathi, Mukut Mani (DEPARTMENT OF MATHEMATICS AND ASTRONOMY LUCKNOW UNIVERSITY) ;
  • Kim, Jeong-Sik (DEPARTMENT OF MATHEMATICS AND MATHEMATICAL INFORMATION YOSU NATIONAL UNIVERSITY)
  • Published : 2007.07.31

Abstract

N(k)-quasi Einstein manifolds are introduced and studied.

Keywords

conformal curvature tensor;k-nullity distribution;N(k)-quasi Einstein manifold;quasi Einstein manifold;quasi-umbilical hypersurface;Ricci operator;Ricci-recurrent manifold;Ricci tensor;semi-symmetric space

References

  1. D. E. Blair, Riemannian geometry of contact and symplectic manifolds, Progress in Mathematics, 203. Birkhauser Boston, Inc., Boston, MA, 2002
  2. M. C. Chaki and R. K. Maity, On quasi Einstein manifolds, Publ. Math. Debrecen 57 (2000), no. 3-4, 297-306
  3. B.-Y. Chen, Geometry of submanifolds, Pure and Applied Mathematics, No. 22, Marcel Dekker New York, 1973
  4. U. C. De and G. C. Ghosh, On quasi Einstein manifolds II, Bull. Calcutta Math. Soc. 96 (2004), no. 2, 135-138
  5. E. M. Patterson, Some theorems on Ricci-recurrent spaces, J. London Math. Soc. 27 (1952), 287-295 https://doi.org/10.1112/jlms/s1-27.3.287
  6. S. Tanno, Ricci curvatures of contact Riemannian manifolds, Tohoku Math. J. 40 (1988), 441-448 https://doi.org/10.2748/tmj/1178227985
  7. K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies 32, Princeton University Press, 1953
  8. M. Okumura, Some remarks on space with a certain contact structure, Tohoku Math. J. 14 (1962), 135-145 https://doi.org/10.2748/tmj/1178244168

Cited by

  1. ON CONFORMAL AND QUASI-CONFORMAL CURVATURE TENSORS OF AN N(κ)-QUASI EINSTEIN MANIFOLD vol.27, pp.2, 2012, https://doi.org/10.4134/CKMS.2012.27.2.317
  2. Parallel tensors and Ricci solitons in N (k)-quasi Einstein manifolds vol.43, pp.4, 2012, https://doi.org/10.1007/s13226-012-0022-3
  3. A Study of Generalized Quasi Einstein Spacetimes with Applications in General Relativity vol.55, pp.1, 2016, https://doi.org/10.1007/s10773-015-2692-1
  4. On η-Einstein Trans-Sasakian Manifolds vol.57, pp.2, 2011, https://doi.org/10.2478/v10157-011-0036-x
  5. Three-Dimensional Almost Kenmotsu Manifolds Satisfying Certain Nullity Conditions vol.38, pp.2, 2015, https://doi.org/10.1007/s40840-014-0029-5
  6. ON A CLASS OF N(κ)-QUASI EINSTEIN MANIFOLDS vol.26, pp.4, 2011, https://doi.org/10.4134/CKMS.2011.26.4.623
  7. Certain results on N(k)-quasi Einstein manifolds pp.2190-7668, 2018, https://doi.org/10.1007/s13370-018-0631-z